Statins side effects: A lower urinary tract symptom could be a side effect from the drug

HomeHeath

Statins side effects: A lower urinary tract symptom could be a side effect from the drug

In a study published in the US National Library of Medicine National Institutes of Health, statin medications and its link with lower urinary tract

Doctor claims cancer drug could see huge breakthrough in fighting off Covid pandemic
While ER visits were down last year, drug overdoses increased. Experts blame it on the pandemic.
While ER visits were down last year, drug overdoses increased amid pandemic


In a study published in the US National Library of Medicine National Institutes of Health, statin medications and its link with lower urinary tract symptoms was investigated. 

Statins may ameliorate lower urinary tract symptoms (LUTS) through anti-inflammatory or other pathways, noted the study.

It continued: “We investigated the association between statin use and storage, voiding, and overall LUTS symptoms.

“In multivariate models, statin use had no association with LUTS among women.

“No associations were observed for any LUTS among younger (<60) men, but among older (60+) men, we observed significant inverse associations for voiding and overall LUTS.”

The study concluded that the use of statins is associated with a lower prevalence of urologic symptoms among older men but not among women or younger men.

READ MORE: Lung cancer symptoms: The 12 most common warning signs of a tumour – FULL list



COMMENTS

WORDPRESS: 0
DISQUS: 0